MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION RANGER PACLITAXEL-COATED PTA BALLOON CATHETER; DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Model Number 1973-03
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ro markers on the balloon could not be seen.A 6mm x 120mm, 150cm ranger paclitaxel-coated pta balloon catheter was selected for use in a superficial femoral artery intervention.During the procedure, the ro markers could not be seen on the balloon.Another balloon was used to complete the procedure.No patient complications were reported, and the patient is fine.
 
Additional Manufacturer Narrative
Corrections: b3 date of event was corrected from 23-dec-2021 to 21-dec-2021.Batch/lot # was corrected from 07445h20 to 06213h21.Device eval by manufacturer: returned product consisted of a ranger drug coated balloon catheter.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.Visual and microscopic examination revealed no damages.The device was placed into an x-ray and the marker bands were visible.Inspection of the remainder of the device presented no other damages or irregularities.Product analysis could not confirm the difficulty to view the marker band under fluoroscopy.
 
Event or Problem Description
It was reported that the ro markers on the balloon could not be seen.A 6mm x 120mm, 150cm ranger paclitaxel-coated pta balloon catheter was selected for use in a superficial femoral artery intervention.During the procedure, the ro markers could not be seen on the balloon.Another balloon was used to complete the procedure.No patient complications were reported, and the patient is fine.It was further reported via voluntary medwatch/maude report list # mw5106319 that the balloon was never inflated.

Brand Name
RANGER PACLITAXEL-COATED PTA BALLOON CATHETER
Common Device Name
DRUG-ELUTING PERIPHERAL TRANSLUMINAL ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
HEMOTEQ AG
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key13310985
Report Number2134265-2022-00441
Device Sequence Number17400463
Product Code ONU
UDI-Device Identifier08714729976165
UDI-Public08714729976165
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P190019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Model Number1973-03
Device Catalogue Number1973-03
Device Lot Number06213H21
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/24/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/28/2021
Supplement Date Received by Manufacturer01/28/2022
Initial Report FDA Received Date01/20/2022
Supplement Report FDA Received Date02/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown